Advertisement

On the Stability of the Zero Solution of a Second-Order Differential Equation under a Periodic Perturbation of the Center

  • A. A. Dorodenkov
Mathematics
  • 6 Downloads

Abstract

Small periodic perturbations of the oscillator \(\ddot x + {x^{2n}}\) sgn x = Y(t, x, \(\dot x\)) are considered, where n < 1 is a positive integer and the right-hand side is a small perturbation periodic in t, which is an analytic function in \(\dot x\) and x in a neighborhood of the origin. New Lyapunov-type periodic functions are introduced and used to investigate the stability of the equilibrium position of the given equation. Sufficient conditions for asymptotic stability and instability are given.

Keywords

asymptotic stability small periodic perturbation oscillator 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. M. Lyapunov, “A study of one of the special cases of the motion stability problem,” in Collected Works (Akad. Nauk SSSR, Moscow, 1956), Vol. 2, pp. 272–331 [in Russian].Google Scholar
  2. 2.
    Yu. N. Bibikov, “Stability and bifurcation for periodic perturbations of the equilibrium of an oscillator with infinite or infinitesimal oscillation frequency,” Math. Notes 65, 269–279 (1999).MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Yu. N. Bibikov and A. G. Savelyeva, “Periodic perturbations of a nonlinear oscillator,” Differ. Equations 52, 405–412 (2016).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    A. A. Dorodenkov, “Stability and bifurcation of the birth of invariant tori for an equilibrium state of an essentially nonlinear second-order differential equation,” Vestn. S.-Petersburg Univ.: Math. 42, 262–268 (2009).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Allerton Press, Inc. 2018

Authors and Affiliations

  1. 1.St. Petersburg Electrotechnical University “LETI,”St. PetersburgRussia

Personalised recommendations